Alert archive / Texas / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 21, NWS Shreveport, LA

March 10, 2026McCurtain County, Oklahoma; Franklin County, Red River County, Titus County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 10, 2026, 11:52 PM CDT for McCurtain County, Oklahoma; Franklin County, Red River County, Titus County, Texas. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2026, 11:52 PM CDT (04:52 UTC)
Expired
Mar 11, 2026, 12:45 AM CDT
In force
53 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McCurtain County, OK, Franklin County, TX, Red River County, TX, Titus County, TX

The radar

The Western Arkansas radar (KSRX), 166 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 12:25 AM CDTTSTM WND DMGGarvin, OKRoof partially peeled back from a home near Garvin, Oklahoma.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 10:18 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 4.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2026-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1601 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2026-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1601 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
992 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
2.3
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted.

980 
WUUS54 KSHV 110452
SVRSHV
OKC089-TXC159-387-449-110545-
/O.NEW.KSHV.SV.W.0021.260311T0452Z-260311T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
1152 PM CDT Tue Mar 10 2026

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  Western McCurtain County in southeastern Oklahoma...
  Northern Franklin County in northeastern Texas...
  Red River County in northeastern Texas...
  Northwestern Titus County in northeastern Texas...

* Until 1245 AM CDT.

* At 1152 PM CDT, severe thunderstorms were located along a line from
  48 miles northwest of Manchester to 18 miles west of Hagansport, or
  along a line from 30 miles northwest of Clarksville to 18 miles
  west of Hagansport, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage to
           roofs, siding, and trees.

* Locations impacted include...
  Clarksville, Hagansport, Idabel, Bogata, Manchester, Bagwell,
  Wilkerson, Wright City, Valliant, Detroit, Talco, Millerton,
  Annona, Garvin, Negley, Silver City, Albion, Bryarly, Farmers Hill
  and Redland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds and
large hail.

A Tornado Watch remains in effect until 400 AM CDT for portions of
southeast Oklahoma and northeast Texas.

&&

LAT...LON 3388 9531 3387 9529 3391 9527 3389 9526
      3396 9523 3394 9516 3424 9515 3424 9505
      3451 9505 3451 9496 3388 9483 3323 9492
      3324 9531
TIME...MOT...LOC 0451Z 270DEG 29KT 3442 9561 3388 9546 3332 9554

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 11:14 PM CDT, 38 minutes earlier. Its key messages:

  • Issued at 126 PM CDT Tue Mar 10 2026
  • Multiple rounds of strong to severe thunderstorms will impact the ArkLaTex, first along and north of I-30 overnight tonight, with large hail, tornadoes and wind gusts all possible.
  • Further strong to severe thunderstorms are possible during the day tomorrow, bringing tornadoes, damaging wind gusts and hail to areas along and south of I-30.
  • Quiet conditions will close out this week, followed by a warming trend into the weekend and a cold front bringing a sharp cool down to start next week.
Area forecast discussion, Mar 10, 11:14 PM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1114 PM CDT Tue Mar 10 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 126 PM CDT Tue Mar 10 2026

 - Multiple rounds of strong to severe thunderstorms will impact
   the ArkLaTex, first along and north of I-30 overnight tonight,
   with large hail, tornadoes and wind gusts all possible.

 - Further strong to severe thunderstorms are possible during the
   day tomorrow, bringing tornadoes, damaging wind gusts and hail
   to areas along and south of I-30.

 - Quiet conditions will close out this week, followed by a
   warming trend into the weekend and a cold front bringing a
   sharp cool down to start next week.

&&

.DISCUSSION...
Issued at 126 PM CDT Tue Mar 10 2026

The closed low over northern Mexico will open up into a trough as it
pushes inland through this evening, advancing across central Texas
and potentially reforming a new cutoff low during the day tomorrow,
finally passing over Louisiana overnight into Thursday. This will,
as previously advertised, be the catalyst for multiple rounds of
showers and thunderstorms across the ArkLaTex over the next 36-48
hours.

The latest high resolution guidance continues to depict the clusters
of showers across east Texas moving northeast into this evening,
with some areas of stronger convective development possible. The
first main event, meanwhile, will be taking shape as a potent squall
line over central Texas which will push east this evening, bringing
strong to severe thunderstorms to areas along and north of the I-30
corridor. It bears mentioning that model guidance has been
inconsistent regarding how long this line will hold together as it
pushes east, with the NAM 3km largely collapsing by the time it
reaches us, and the HRRR hinting at a chance of more robust
convection holding together into Oklahoma and southern Arkansas.

The second half of the main event will be stirred up as the closed
low itself pushes into the ArkLaTex during the daytime hours
tomorrow, with distinct lines of storms aligned with the surface
warm and cold front boundaries. Impacts look to begins from the
southwest by midday, continuing through the evening and overnight
hours, with rainfall concluding by daybreak Thursday. The big
question mark surrounding severe activity with this second wave
hinges on the position of the closed low, and particularly its
associated warm sector. If the low takes a more northerly track,
more of the ArkLaTex will be in the warm sector and thus at risk. By
contrast, a southerly track could see the ArkLaTex mostly if not
entirely cut off from the environment favorable for severe weather.
At this time, zones along and south of the I-30 corridor would do
well to be prepared for all modes of severe weather, including
tornadoes, damaging wind gusts, and large hail.

Under clearing skies with northwest flow aloft in the wake of the
frontal passage, highs Thursday afternoon will only reach the middle
to upper 60s, followed by morning lows in the upper 30s north to
lower 40s south Friday morning. The weekend will see further warming
under pseudo-zonal flow aloft reinforced by southerly surface flow,
as 70s and lower 80s make their return before a deep trough and
potent cold front bring a slight chance of showers late Sunday
overnight into Monday, as well as a marked cooldown featuring
widespread lows in the 30s and even a few northerly sites possibly
getting down to freezing early next week to close out this extended
forecast period.

/26/

&&

.AVIATION...
(06Z TAFS)
Issued at 1108 PM CDT Tue Mar 10 2026

Very busy Aviation TAF period as a longwave trough will eject out
into Southern Plains and Lower Miss Valley bringing with it
scattered to numerous showers and thunderstorms with some of these
storms likely severe. Currently watching a broken line of
convection across N TX/S OK that will be moving into our northwest
airspace over the next 3-4 hours or so. Have accounted for this at
the TYR/TYR/GGG/SHV and ELD airports through sunrise this morning.
As we transition into the late morning and afternoon hours, a new
line of convection is forecast to develop across the I-20 Corridor
of NE TX and rapidly expand east and northeast, encompassing the
eastern half and southern half of our airspace through the late
evening hours before all convection moves east of our airspace.
Have accounted for this for all terminals. Prefrontal pressure
gradient is very strong this morning through the afternoon outside
of convection of course and post frontal pressure gradient is very
strong as well with winds quickly shifting around to the north
with sustained wind speeds near 15kts with gusts upwards of 30kts
this evening across our entire airspace.

13

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 1250 AM CDT Tue Mar 10 2026

Spotter activation may be needed this afternoon through
Wednesday. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  68  77  45  64 /  60  90  50   0
MLU  68  82  45  62 /  20  90  80   0
DEQ  60  76  35  64 /  90  80  10   0
TXK  67  77  41  65 /  90  90  30   0
ELD  64  74  40  62 /  50  90  50   0
TYR  67  77  43  66 /  90  80  30   0
GGG  66  76  42  65 /  80  90  50   0
LFK  68  77  45  66 /  50  90  60   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.

&&

DISCUSSION...26
AVIATION...13

In the hours before

Special weather statement, Mar 10, 11:36 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1136 PM CDT Tue Mar 10 2026

OKZ077-TXZ096-097-108>111-110530-
Franklin TX-Morris TX-Bowie TX-Camp TX-McCurtain OK-Titus TX-Red
River TX-
1136 PM CDT Tue Mar 10 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WESTERN BOWIE...
SOUTHWESTERN MCCURTAIN...NORTHERN MORRIS...TITUS...NORTH CENTRAL
CAMP...RED RIVER AND FRANKLIN COUNTIES UNTIL 1230 AM CDT...

At 1136 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 27 miles west of Manchester to 24 miles
northwest of Pleasant Grove, or extending from 38 miles northwest of
Clarksville to 27 miles northwest of Winnsboro, moving east at 40
mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Mount Pleasant, Clarksville, Boxelder, Hagansport, Idabel, Broken
  Bow, Mount Vernon, De Kalb, Bogata, Omaha, Wilkerson, Bagwell,
  Dalby Springs, Us 259 And I 30 Intersection, Manchester, Cookville,
  Purley, Detroit and Winfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3388 9531 3387 9529 3388 9528 3390 9529
      3391 9527 3389 9527 3389 9526 3391 9525
      3393 9525 3395 9523 3396 9523 3396 9522
      3394 9516 3399 9516 3404 9462 3359 9460
      3307 9472 3306 9531
TIME...MOT...LOC 0435Z 261DEG 45KT 3389 9562 3353 9557 3316 9570

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

05

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 11, 12:29 AM CDTSpecial Weather StatementSHVMcCurtain61 min
Mar 11, 12:40 AM CDTTornado WarningSHVMcCurtain20 min
Mar 11, 1:12 AM CDTTornado WarningSHVMcCurtain25 min
Mar 10, 11:36 PM CDTSpecial Weather StatementSHVFranklin, Morris, Red River, Titus54 min
Mar 11, 2:49 AM CDTSpecial Weather StatementSHVCamp, Franklin, Red River, Smith, Titus, Upshur and 1 more56 min
Mar 11, 6:34 AM CDTTornado WarningSHVAngelina, Nacogdoches26 min
Mar 11, 7:02 AM CDTSpecial Weather StatementSHVAngelina, San Augustine43 min
Mar 11, 7:16 AM CDTTornado WarningSHVAngelina, Nacogdoches, San Augustine44 min
Mar 11, 7:49 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby30 min
Mar 11, 8:10 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby34 min
Mar 11, 8:15 AM CDTRiver Flood WarningSHVGregg, Rusk61 hr
Mar 11, 8:16 AM CDTTornado WarningSHVShelby33 min
Mar 11, 8:34 AM CDTRiver Flood WarningSHVAngelina, Nacogdoches21 days
Mar 11, 9:20 AM CDTSpecial Weather StatementSHVAngelina40 min
Mar 11, 9:55 AM CDTSpecial Weather StatementSHVNacogdoches50 min
Mar 11, 10:37 AM CDTSpecial Weather StatementSHVShelby23 min
Mar 11, 11:37 AM CDTSpecial Weather StatementSHVCherokee38 min
Mar 11, 11:44 AM CDTSpecial Weather StatementSHVCherokee31 min
Mar 11, 12:11 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk, Smith33 min
Mar 11, 12:44 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Panola, Rusk, Shelby46 min
Mar 11, 1:20 PM CDTSpecial Weather StatementSHVPanola40 min
Mar 11, 2:07 PM CDTSpecial Weather StatementSHVAngelina38 min
Mar 11, 2:38 PM CDTRiver Flood WarningSHVAngelina, Polk, Trinity19 hr
Mar 11, 2:43 PM CDTSpecial Weather StatementSHVAngelina, San Augustine47 min
Mar 11, 3:19 PM CDTSevere Thunderstorm WarningSHVAngelina, Sabine, San Augustine, Shelby41 min
Mar 11, 3:54 PM CDTSpecial Weather StatementSHVSabine51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2026Severe Thunderstorm Warnings in Oklahoma, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.